# SDR 97ZZZX699

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64688
- Make and model: Cessna 172P
- Aircraft serial: 17275609
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 05230271
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY TO SEVERE CORROSION, POPPED RIVETS, THROUGHOUT WING.  INTERNAL PARTS WERE NOT PRIMED DURING MANUFACTURE.  REPLACED PART, CLEANED, TREATED, AND PRIMED WITH EPOXY PRIMER.  RECOMMEND CESSNA DO LIKEWISE.
